# SDR HEEA968101

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: 209070263003
- Condition: Sticks
- Location: Dual Volts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE ON DC SIDE INTERMITTENTLY STICKS. TIME SINCE REPAIR 186:45.
